RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 3, Pages 347–352 (Mi mz7753)  

This article is cited in 2 scientific papers (total in 2 papers)

Chebyshev subspaces of vector-valued functions

È. N. Morozov

Kalinin Polytechnic Institute

Abstract: It is shown that if on a compact space $Q$ any polynomial $P_N(z)=\sum_1^Na_i\begin{pmatrix}f_{i1}
\vdots
f_{is}\end{pmatrix}$, $\sum_1^N|a_i|^2>0$, in a system of continuous vector functions with real coefficients such that $N=n\cdot s$ and $s=2p+1$ has at most $n-1$ zeros, then $Q$ is homeomorphic to a circle or a part of one.

Full text: PDF file (468 kB)

English version:
Mathematical Notes, 1976, 19:3, 209–212

Bibliographic databases:

UDC: 517.5
Received: 23.12.1974

Citation: È. N. Morozov, “Chebyshev subspaces of vector-valued functions”, Mat. Zametki, 19:3 (1976), 347–352; Math. Notes, 19:3 (1976), 209–212

Citation in format AMSBIB
\Bibitem{Mor76}
\by \`E.~N.~Morozov
\paper Chebyshev subspaces of vector-valued functions
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 3
\pages 347--352
\mathnet{http://mi.mathnet.ru/mz7753}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=417653}
\zmath{https://zbmath.org/?q=an:0333.41027}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 3
\pages 209--212
\crossref{https://doi.org/10.1007/BF01437853}


Linking options:
  • http://mi.mathnet.ru/eng/mz7753
  • http://mi.mathnet.ru/eng/mz/v19/i3/p347

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Bogatyi, “Borsuk's Conjecture, Ryshkov Obstruction, Interpolation, Chebyshev Approximation, Transversal Tverberg's Theorem, and Problems”, Proc. Steklov Inst. Math., 239 (2002), 55–73  mathnet  mathscinet  zmath
    2. Namboodiri M.N.N., Pramod S., Vijayarajan A.K., “Čeby0šev Subspaces of C *-Algebras – a Survey”, Operator Algebras and Mathematical Physics, Operator Theory: Advances and Applications, 247, eds. Bhattacharyya T., Dritschel M., Birkhauser Verlag Ag, 2015, 101–121  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:98
    Full text:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020